# SDR AALA202506246555

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 36,391 hours, 4,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT AT 4R DOOR WILL NOT TEST. REPLACED FLASHLIGHT UNDER F/A SEAT AT 4R DOOR. IAW AMM 25-64-00. OK FOR SERVICE.
